# SDR SWIA200820771

- Difficulty date: December 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,061 hours, 30,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7796 - ENTRY EMERGENCY LIGHT INOP.  RELAMPED.
